Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

120 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having a constant stomach ache that lasts an hour. What should I do ?

I took an ipill after 14 to 15 hours and it has been 15 days (from 11th of april to 26th of april) I did not get my periods. Also there are no such symptoms of pregnancy I could feel nor any dizziness . It is just I am having a constant stomach ache that lasts an hour or two,just same as I have before my periods regularly. As it s there for the pill has to react in 7 days of consumptions,I seem to be not getting any. I m using this pill for the second time in 4 months gap from the first. What should I do ? Should I go for another dosage that can get my periods,or I should wait ?
Wed, 27 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Medical Topics
General Surgeon 's  Response
Hello
Welcome to health care magic forum
first of all you should get urine for pregnancy test done to rule out pregnancy.As I pill is not 100% effective.If test is negative there is nothing to worry.As periods can be delayed due to many other reason
Wish you good health
Disclaimer
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
I-Pill may cause Hormonal Imbalance which may delay your Periods. Since its been 15 days, you may want to get yourself examined by a Gynecologist to rule out the exact cause for delayed Periods to rule out if you have PCOS or Hypothyroidism.
Do not take any medicine without consulting your Doctor.

Good Luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i have been having stomach pain for the past 28 hours. I do not have any problem eating, in am not sick at my stomach I just have sever pain in my stomach. It hurts when I breath and try to lay flat is when it hurts the worst. I just don t like to go to the doctor for something minor but this has lasted so long I am actually starting to get concerned.

doctor1 MD

My child is 5 years, 18 kg, is complaining of stomach ache for last 1 hour around belly button. 10 back she suffered from UTI and was prescribed antibiotic and completed the course. After the course urine is sterile. what would be the reason. kindly suggest.

doctor1 MD

Have a stomach ache for hours, right in middle stomach. Finally throw up then bowel movement. It is really taking a toll on me. Had my gallbladder removed over just a year ago & still having the attacks. Last time could not poop so was much sicker. I ve had x-rays, blood work, cts & nothing ever shows up. Also had the colon test. What are you recommendations?

Recent questions on  Combined oral contraceptive pill

doctor1 MD

Hi. I was on an antibiotic called Cefdinir. After about 4 days i had severe diarrhea. I called the doctor on the 6th day. He said I could stop taking them. . I did but the diarrhea continued for weeks. I took immodium and gas-x which would temporarily stop it, but i still had sever pain in my lower left abdomen. Someone suggested i take a probiotic which i started 2 days ago. So the diarrhea stopped but i still get the pain off and on. Should i be worried and also can i take more than one probiotic pill a day? the pill is1mg.

doctor1 MD

Hi! My name is Voula, I am 23 yyears old and I have PCOS. My doctor told me to start taking the pill because I had very infrequent menstruation cycle. That was 5 years ago. So after 5 years of non-stop taking the pill, I decided to stop it on my own. I wasn t feeling very well, i had gained weight and generally the idea of taking all these hormones made me nervous. I will visit a GP as soon as I can, but do you think I made a good decision? What should I be aware from now on? Thank you for your time!

doctor1 MD

Hi Doctor.. (Preferably Gynecologist) My first time to used Althea Pills was last June-August 2013 just to treat my irregular period and to treat my acne. Being irregular is in our genes my sisters we re also suffering from period irregularities. The reason I took these pill is because I didn t have my period for 3 months or more, and I guess this is the reason why I had pimple breakouts. And it did a good job on my menstruation while taking it for 3 months I have been regular, my acne lessen somehow, and also I gain 3kls weight and my breast become bigger a bit. But I got a constipation to the point that I got so blood on my stools because of the hemorrhoids or im having rectal bleeding. ---Is it also caused by taking this althea pills? Now I just noticed that after I stopped taking this pill, I didn t have this constipation (Im not sure if this is just a con-insidence). And also my menstrual irregularities came back after I stopped the pill. Now I just notice that from February 2014 until June 2014 I did nt have my period yet. I m quite afraid for not having my period for almost 5 months. ----Is it because of the althea pill that I took before? And one last question.. My period Just came this June 6, 2014 but its very minimal. At first I got 1 tiny black sticky something on my underwear, followed by a drops of red blood but only little. Is it considered my first day menstruation? I decided to take althea pills again this time because It was written on the box that I should take it on the first day of my period. Im also taking Zinc for acne supplement from last month up to now. ----How safe it is to take again? An I heard that taking birth control pills like this can cause cancer, how true is this? And also Is it safe to take althea pills while Im on this dieatary supplement? Please answer my questions Doctor. It will be a great help for me. Thank You very much! I ll wait for your response. Im just very worried about this.

doctor1 MD

hi for the past few months when I pass gas/fart is smells like a strong smell or metal or iron mix. It is so strong, and I am wondering what is causing it. I do not take any type of medication except ortho try clylen birth control pills, and i do not take iron pills.

doctor1 MD

i am currently on depo provera and have bled for weeks non stop i will be going on holiday soon can i take norethisterone to stop the bleeding? And will this prevent me from bleeding during or after sex? i will be reunited with my fiance after not...

doctor1 MD

Hi I am XXXX. I had sex with my girlfriend last month Oct 14th,15th and 16th. She first took a contraceptive pill considering we have done for all. But again we made love within 4 hours of her taking the pill. so I forced her take another pill too...

doctor1 MD

Hi I'm XXXX.37 yrs old. I have 2 kids...my problem is irregular and painful periods. ..Dr. suggest me novelon tablets. ..I'm taking novelon 3 days but till now periods on..why